seron negative

Hi all

saw a diagnostic specialist a couple of months ago who reviewed my symptoms and blood test and gave me the DX of APS. He would have liked a second blood test to confirm, but decided it was more important to get me straight back onto Xarelto.

I have seen an Immunologist who specialises in APS. got results of my blood test today and it was negative for lupus anticoagulant and cardiolipid. He told me I mustn't have APS so I raised the issue of migraines, 2 miscarriages, 3 TIA's and pulmonary emboli. He then said I could be seron negative and the treatment would be the same - anticoagulants. He was intending to change me over to Warfarin and plaquenil, but will ring me on Thursday with his decision. The Xarelto may suffice and he doesn't want to put me on plaquenel if I don't have APS.

My migraines have been increasing in frequency and intensity all year and I still have pins and needles, double vision, nerve neuropathy and joint pains. the pains are so bad that they are limiting my mobility. I just wanted a firm diagnosis so I could get my medication sorted and get on with my life.

I leave on a 10day cruise on the 17th Dec with my hubby and my mother and am starting to fear I will have a dreadful time because of how I feel physically. sorry about my vent, I am starting to get really p%ssed off at having been so sick all year.

3 Replies

oldestnewest
  • Have you now seen the Specialist you were going to see in November? As I understand you are not well anticoagulated at all as you have got a lot of symptoms.

    Before you go on that 10 days Cruise of Dec 17, I suggest you have a firm talk with you APS-Specialist to get help so you are well anticoagulated during the cruising. When the immunologist calls you on Thursday to decide if you are going over to Warfarin tell him about your Cruise. You can not change just now of course. Is it the Specialist or the Immunoligist who decides?

    Best wishes from Kerstin in Stockholm

  • Hi be patient with the testing, he will do them again, for the time being it is important the anticoagulation, you sound as if you have a good doctor there, please make sure he looks at your vitamin D Levels, plus B12 and iron also, plus Thyroid, as those levels need to be good also.

    Do sort out the anticoagulation before the holiday, best of luck with that. This is problem that you are patiently chipping away at, and things will get better for you. MaryF

  • I'm sorry you're having a rotten time. I hope as Mary and Lure say that you can get your anticoagulation sorted out before you go. Warfarin might be more tricky because it takes a while to get into your system and has to be monitored more to begin with. Maybe heparin injections might be better, but you will have to see what your specialist says. At the very least get something to help with the migraines; I had something very effective whilst still on aspirin but I'm afraid I can't remember what it was called.

    Hope you can get something sorted before you go so that you can enjoy your cruise. Hope it's somewhere nice and warm.

    Take care

You may also like...